# SDR USAASB00363

- Difficulty date: December 30, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1775 - EN ROUTE FROM PHL-ORD - THE LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES BUT LIGHT REMAINED ILLUMINATED.  ICE BEGAN TO FORM ON THE WINDSHIELD SO THE CREW DIVERTED TO CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD (P/N 5-89354-3129) PER MM 56-11-11 AND THE LEFT WINDOW HEAT CONTROLLER (P/N 231-2) PER MM 30-41-21.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  UNFORTUNATELY, THE LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AGAIN THE FOLLOWING DAY.  MAINTENANCE IN DCA CHECKED THE SENSOR AND ELEMENT RESISTANCE VALUES AND TERMINAL STRIP LUG.  ALL CHECKED
